# SDR DALA2025042103044

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 77,767 hours, 36,736 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE SMELL AROUND ROW 29 EYE IRRITATION AND HEADACHE REPORTED BY FLIGHT ATTENDANT'S, SMELL DISSIPATED WHEN APU BLEED TURNED OFF. C/A: DEBRIEFED FLT CREW INSURED SMOKE AND FUMES QUESTIONNAIRE WAS FILLED OUT WIP YF 813721. FOUND HYD FLUID LEAK PTU REF LOG 0921010, COMPLETED MD LOG 0919414, AMDS CARD 4916-2001 APU AIR INTAKE AND COMPARTMENT CLEAN, AMDS CARD 0550-2002, A320 AMM 21- 00-00-615-803-A LEVEL B REMOVE OF CONTAMINATION OF ECS , OK FOR SERVICE. (LP: 6809927)
